# SDR DALA2021110806843

- Difficulty date: November 5, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N332NW
- Make and model: Airbus A320-211
- Aircraft serial: 319
- Aircraft time: 85,616 hours, 39,903 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3232 EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE AT SEAT 19D. CORRECTIVE ACTION: RESUCURED LIGHT ASSY AS SEAT 19D. OK FOR SERVICE. (2008041)
